# SDR AALA202310312494

- Difficulty date: October 19, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 41,071 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER CHORD AT WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE, STA 663, RBL 15. REPLACED CHORD ANGLE PER SRM 57-10-10-2R REPAIR 5.
